# SDR 06FDEA1911

- Difficulty date: May 12, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK FWD ATTACH FITTING IS CORRODED.  REMOVED, REPAIRED AND REINSTALLED NR 2 FLAP TRACK FWD ATTACH FITTING IAW OHM 20-50-01 ANS FED EX EA 7-5710-96623.
